MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief.The patients battery was moving more laterally away from her spine and leads had high impedances.The patient underwent spinal cord stimulation (scs) replacement procedure.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred about a month prior to the date the manufacturer became aware.Block d2b: qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).Sc-1232 (sn (b)(6)).Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed that the device met specifications prior to shipping.Labeling review: a labeling review did not reveal any anomalies as it states: system failure, which can occur at any time due to random failure(s) of the components or the battery.These events, which may include device failure, lead breakage, hardware malfunctions, loose connections, electrical shorts or open circuits and lead insulation breaches, can result in ineffective pain control and persistent pain at the ipg or lead site are known risks with the use of spinal cord stimulation (scs).Sc-2317-70 (sn (b)(6)).Sc-2317-70 (sn (b)(6)).Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed that the device met specifications prior to shipping.Labeling review: a labeling review did not reveal any anomalies as it states: undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and/or lead failure and persistent pain at the ipg or lead site are known risks with the use of spinal cord stimulation (scs).Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of adverse event related to procedure was assigned to the investigation for all components.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50290597
Report Number3006630150-2026-05986
Device Sequence Number9694010
Product Code LGW
UDI-Device Identifier08714729861638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2022
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number7071580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale